Aa
A
A
Close

Psychopharmacology Group

The function of this group is to discuss, in an objective, fact-based fashion, the therapeutic benefits, adverse effects, interactions and risks of psychopharmacological agents.

1 - 20 (of 67) questions
NEWEST
ACTIVE
Avatar_universal
i had been prescribed different antidepressants and benzos for about twenty years when I started feeling internal tremors and dysarthria, rabbit syndrome, restless legs syndrome and akathisia. I went undiagnosed for five years, then a ne...
Sverige60 | Posted
Avatar_universal
Is it ok to go from Ativan to Valium ? I take 0.5mg each day and I am feeling inter dose anxiety between doses and I don't want to take more Ativan, can I switch to the Longer Acting Valium and have it work for me ? Been taking this a fe...
d829 | Last answer
Avatar_universal
First of all I'm sorry for my english level witch is bad but i'll try to explain myself 'cause I dont feel good these days.. I stopped using ativan 1mg and abilify 2.5mg after my psy told me. But after stopping theme I realised that I f...
ozcanil | Posted
Avatar_universal
What is the best way to quit your medication. I don't think cold turkey is the best way. I do not take a high dosage. 300mg a day of Lithium. Can I cut the tablet in half? I have stopped some of my medication already and haven't had...
ljd1963 | Posted
10507009_tn?1410653242
Hello, and thank you for taking the time to read this. I have Borderline Personality Disorder, Anxiety Disorder, and Bipolar II. For treatment I am currently on 40mg Prozac, 10mg nortriptyline, and 4mg Abilify. And 5mg Diazapem as needed...
ShanVal11 | Posted
Avatar_universal
Hi, I was on lexapro 10 mgs, which worked fine for one year. Then I got my anxiety back. He upped to 20mgs, which did nothing. He suggested I go back to zoloft which once helped me. He cross tapered me to 100 mgs of zoloft. I was on...
maggietherese610 | Last answer
Avatar_universal
Hi. New to this group! I have a question about stopping Lyrica. I have a history of headaches and overall body aches but have never been formally diagnosed with fibromyalgia, diabetes, nothing I have read this med is supposed to treat. I...
Gingerbird | Posted
Avatar_universal
Hi! i have been on en of zyprexa for over 3 years now. have been some month without between those years, but mostly on it. Now i have been free from zyprexa for 4 months now. I have no psychotic symptoms. BUT i cant sleep!!! I had ...
Amenssomnium | Posted
Avatar_universal
I have been on Celexa for about a year starting at 10mg and increasing to 20mg. I have a weird sensation that I am always shaking in my arms and legs, especially my joints or when I have to excerpt force, like pushing on something or lif...
Redtxf | Last answer
Avatar_universal
I have been on 1mg valium/day for 8 years. I have been taking .75mg the past 3 days and have been just fine. Today I am only going to take .50mg. Am I going too fast? Any advice on the best way to taper off of the drug? Anyone experience...
Avatar_universal
I have Bipolar I, and have been experiencing a great deal of relief from Lamictal/Lamotrigine for several years. However, my psychiatrist is starting to raise the dose, and I don't know why. I haven't been with this psychiatrist for very...
Savoyard | Last answer
Avatar_universal
75 mg zoloft for a few months, doing well. Incurred a break up, went to doc, upped to 100mg about 4 weeks 3 days ago. still super tired...stay at 100 or go back down? I see a primary care physician.
nmac1977 | Posted
Avatar_universal
can psychoactive drugs do that perhaps? i heared muscimol (substance from a mushroom) can reduce td. it is also psychoactive. or cannabis?
xxxyy | Last answer
Avatar_universal
any ideas tips....... help!?... i.e. charts or guides lol)
justin712 | Posted
Avatar_universal
My Good doctor whom has helped me beyond words, has worked with me by TALKING to me about how I feel about coming off 13 years of Xanax 1 mg 4x's a day to Klonopin...after careful thought I decided "why not" .... its been 3 days I have ...
Avatar_universal
A brief summary...1 year ago, a psychiatrist needed to take me off the Ativan I was on for 5 years, because I started developing a serious intolerance to it. I took .5mg for sleep for 5 years. Towards the end of the 5 years, I started h...
shanesmom | Posted
Avatar_universal
Has anyone had Gabapentin cause fainting? I started taking Gabapentin for nerve pain about three days ago. Starting out at 100mg three times a day. Yesterday evening I fainted unexpectedly right on my living room floor. Almost fainte...
puppiesrcute | Posted
Avatar_universal
I’m 47 years old and here’s my situation: • Been taking Zoloft for over 15 years, most of the time 100 or 200 mg/day • Unsupervised. Don’t even remember who prescribed it initially – I was living in a different area. So I would jus...
gronkus | Posted
Avatar_universal
I was on Remeron (mirtazapine) 15mg a night for sleep, for the last 5 1/2 monthes. My neurologist saw that I gained 30lbs in that short time, and immediatly swithched me to Trazodone 25mg a night for sleep. He specifically said NOT to t...
shanesmom | Posted
Avatar_universal
I obsessively spell words backwards and have done it for years. It has intensified over the year. My doctor increased my sapphris 10mg to 3 a day. I also take paxil 40 mg. I also use coping skills to acknowledge it then stop it momentari...
amigaloca | Posted
A
A
Recent Activity
Avatar_m_tn
Blank
Paxiled commented on Worst Foods For An Er...
Feb 04
Avatar_f_tn
Blank
crazeedoglady commented on OMG!!! I AM GOING TO ...
Feb 04
Avatar_m_tn
Blank
Paxiled commented on Varicose Veins
Jan 23